# SDR SWI2025F00780

- Difficulty date: April 8, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rod
- Condition: Grooved
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP HAS GROOVE ON FLAP VANE ACTUATOR ROD AT APPROX FLS 65.50.  (C-CHECK RO 06/29/2025)RH INBD FLAP VANE ACTUATOR ROD AT APPROX FLS 65.50 REPAIRED PER REO 670-57-52-257 REV-A DATE 2024-08-20. WITHIN LIMITS. OPERATIONAL TEST PASSED. COMPLIED WITH M-337 AND TASK CARD 51-900-1002-SKY.NOTE: RII / MAJOR REPAIR DUE TO RECURRENT INSPECTION REQUIREMENT AFTER 40K FLIGHT CYCLES PER SHEET 2 OF REO.
